Optical solitons to Chen-Lee-Liu model in birefringent fibers with trial equation approach

Yildirim Y.

OPTIK, vol.183, pp.881-886, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.031
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.881-886
  • Bursa Uludag University Affiliated: Yes


The Chen-Lee-Liu equation in birefringent fibers is examined to uncover quite important optical solitons of its. Dark, bright and also singular solitons in additionally singular periodic solutions are yield by trial equation technique with parameter restrictions.